Asian Journal of Mathematics

Volume 18 (2014)

Number 2

Canonical maps of surfaces defined by abelian covers

Pages: 219 – 228

DOI: http://dx.doi.org/10.4310/AJM.2014.v18.n2.a2

Authors

Rong Du (Department of Mathematics, Shanghai Key Laboratory of PMMP, East China Normal University, Shanghai, China)

Yun Gao (Department of Mathematics, Shanghai Jiao Tong University, Shanghai, China)

Abstract

In this paper, we classified the surfaces whose canonical maps are abelian covers over $\mathbb{P}^2$. Moreover, we give defining equations for Perssson’s surface and Tan’s surfaces with odd canonical degrees explicitly.

Keywords

canonical map, abelian cover

2010 Mathematics Subject Classification

14E20, 14J29

Full Text (PDF format)